USP Electronic Research Repository

A chance constrained approach to fractional programming with random numerator

Gupta, Surendra (2009) A chance constrained approach to fractional programming with random numerator. Journal of Mathematical Modelling and Algorithms, 8 (4). pp. 357-361. ISSN 1570-1166

Full text not available from this repository.

Abstract

This paper presents a chance constrained programming approach to the problem of maximizing the ratio of two linear functions of decision variables which are subject to linear inequality constraints. The coefficient parameters of the numerator of the objective function are assumed to be random variables with a known multivariate normal probability distribution. A deterministic equivalent of the stochastic linear fractional programming formulation has been obtained and a subsidiary convex program is given to solve the deterministic problem.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 24 Nov 2009 14:11
Last Modified: 10 Jul 2012 18:46
URI: http://repository.usp.ac.fj/id/eprint/1466
UNSPECIFIED

Actions (login required)

View Item